Lillylilly 04/07/12
Last reply 5 years ago
Scar Tissue at Injection Sites?

I have been on Copaxone since diagnosis in Oct 2010. I only inject into my hips now due to bad site reactions everywhere else.

I have been solely using the Autoject, but have recently found that it is dispensing the medication SO slowly. I have two Autojects so the actual Autoject isn’t the problem. I try to vary where I inject on my hips but have definitely noticed that the areas are quite numb all the time.

Is it possible that the medicine is going in slowly due to scar tissue around the areas? It’s not a huge issue but I used to be able to put together the Autoject and have it all over and done with in a matter of seconds but now it takes longer.

I hate injecting!!!!!

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


chueykooh
5 years ago

I am on Copaxone also, I do notice sometimes the autoject does inject slightly slower from time to time. You might want to talk to a professional about this. I hate the shots too.

Post Comment

You must be logged in to reply to this topic.